MathSciNet Relay Station
MathSciNet bibliographic data
MR1751256 93D09 (93C55 93D21)
de Oliveira, M. C.; Bernussou, J.; Geromel, J. C. A new discrete-time robust stability condition. Systems Control Lett. 37 (1999), no. 4, 261–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement